# SDR C2XA07IA230

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 20,527 hours, 15,645 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CXO - FLIGHT 4945, THE CREW REPORTED THAT THE BAGGAGE EXT LIGHT ILLUMINATES IN FLIGHT.  THE AIRCRAFT LANDED IN CXO WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE SMOKE DETECTORS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
